View Full Version : Vyvanse Abuse


Maxyboo
07-05-13, 04:33 AM
I have been taking one dose (50mg) each morning since early January 2012. I am 5"11 180lbs and today at aprox. 8:30 EST. I took 4 Vyvanse I had left at home that were meant to be taken at a music festival I went to. In total I took 250mg in less then 1 hour. I without a shadow of a doubt believe that it is the single worst decision I have ever made. After recovering from the "high" I lay in bed painfully awake for hours in my dark room quietly with the fan on into the early hours of the morning. I really want to know how long it will be until I able to sleep again.

This occurred today. 7/5/2013

I took the pills one after another starting at about 845pm.

When can I expect to feel normal again? To sleep?

Fraser_0762
07-05-13, 04:52 AM
Well you'll know never to do that again.

I suggest you keep yourself hydrated with water. The effects will eventually wear off, then a crash will follow where you'll barely be able to keep your eyes open. You'll sleep quite a bit for the next few days and that'll probably be followed by a week or 2 of low mood.

If the drug isn't under prescription, then I suggest you dispose of any additional pills that you do have.

Maxyboo
07-05-13, 10:39 AM
I am staying hydrated as best I can, I am quite nervous about all of this; I have been taking Vyvanse (50mg) daily to treat my ADD I have a perscription. I will do my best to not crash too hard and to avoid the low mood feelings. Thank you Sooooo much for your help!